# SDR 2014FA0000584

- Difficulty date: July 17, 2014
- Submitted: October 1, 2014
- Operation: General aviation
- Aircraft: N7571T
- Make and model: Cessna R182
- Aircraft serial: R18200040
- Aircraft time: 3,690 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot Assy
- Part number: 22411143
- Condition: Sheared
- Location: Rt Mlg
- Part time: 3,690 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG DID NOT EXTEND INTO THE DOWN AND LOCKED POSITION.  RT GEAR LEG WAS IN TRAIL WHEN ACFT LANDED WITH THE NOSE GEAR AND LT MAIN DOWN AND LOCKED.  CAUSED ACFT TO VEER TO THE RT ON LANDING, CAUSING DAMAGE TO THE RT WINGTIP AND HORIZONTAL STABILIZER AND RT ELEVATOR.  JACKING THE ACFT,  FOUND THE RT GEAR LEG DISCONNECTED FROM THE PIVOT ASSY BECAUSE OF A SHEARED SHAFT ON  THE ACTUATOR ASSEMBLY.  THIS WAS THE CAUSE OF THE GEAR NOT LOCKING INTO THE GEAR DOWN POSITION.  THE CAUSE OF THE SHEARED SHAFT IS YET TO BE DETERMINED.
